# SDR NACA20080007

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 39,018 hours
- Engine: Pwa R2800CB3
- Engine time: 2,455 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: GV4156
- Condition: Failed
- Location: Engine
- Part time: 583 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUTDOWN DUE TO NR 1 CYLINDER DOUBLE SHORTED SECONDARY.  REMOVED AND REPLACED NR 1 CYLINDER DUE TO RING LAND FAILURE.  REF: DC6MM SECT V PG 16, OP CHECKED GOOD.
